Abstract and Applied Analysis
Volume 2004 (2004), Issue 9, Pages 723-727
Logistic equation with the -Laplacian and constant yield harvesting
1Department of Mathematics, School of Science, Penn State Erie, The Behrend College, Penn State University, 16563, PA, USA
2Department of Mathematics, College of William and Mary, Williamsburg 23187-8795, VA, USA
3School of Mathematics, Harbin Normal University, Harbin, Heilongjiang 150080, China
4Department of Mathematics and Statistics, Mississippi State University, Mississippi State 39762, MS, USA
Received 29 September 2003
Copyright © 2004 Shobha Oruganti et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider the positive solutions of a quasilinear elliptic equation with -Laplacian, logistic-type growth rate function, and a constant yield harvesting. We use sub-super-solution methods to prove the existence of a maximal positive solution when the harvesting rate is under a certain positive constant.